Title

A Spectrum Theorem for Perturbed Bounded Linear Operators

Document Type

Article

Publication Date

7-1-2008

Department

Mathematics

Abstract

Using a generalized Sherman-Morrison-Woodbury theorem for linear operators, we establish a relation for the spectra of a bounded linear operator on a Banach space and its perturbation of a special structure. (c) 2008 Elsevier Inc. All rights reserved.

Publication Title

Applied Mathematics and Computation

Volume

201

Issue

1-2

First Page

723

Last Page

728